# SDR NOCA03812

- Difficulty date: April 29, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27570
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8TJ163AAB1
- Part serial: GDBC0239
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT HAD AN AIR-TURNBACK DUE TO RIGHT ENGINE N1 ERRATIC JUMPIMG BETWEEN 88.2 - 82.0 N2 JUMPING BETWEEN 94.3 - 94.9 STBY ENGINE INDICATOR MATCHED EICAS DISPLAY.  REMOVED AND REPLACED N1 SPEED SENSOR AS PER MM 77-12-01 OPS CHECK AND LEAK CHECK GOOD, REMOVED AND REPLACED N2 SPEED SENSOR AS PER MM 77-12-02 REMOVED AND REPLACED CIT SENSOR AS PER MM 73-21-02 ALL OPS CHECK AND LEAKS CHECK GOOD
